# SDR UIEA2020040600687

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,292 hours, 19,156 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR SYSTEM ONLY PAINTS +/- LEFT AND RIGHT IN THE 320 RANGE.( PERFORMED OPS CHECK OF LEFT WEATHER  RADAR SYSTEM  IAW AMM 34-43-00. OPS CHECK OK. )
